Open Access
Translator Disclaimer
July 2015 A remark on amenable von Neumann subalgebras in a tracial free product
Narutaka Ozawa
Proc. Japan Acad. Ser. A Math. Sci. 91(7): 104-104 (July 2015). DOI: 10.3792/pjaa.91.104

Abstract

We give a simple proof of a theorem of C. Houdayer that an amenable von Neumann subalgebra in a tracial free product von Neumann algebra $M=M_{1}*M_{2}$ is contained in $M_{1}$ whenever it has a diffuse intersection with $M_{1}$.

Citation

Download Citation

Narutaka Ozawa. "A remark on amenable von Neumann subalgebras in a tracial free product." Proc. Japan Acad. Ser. A Math. Sci. 91 (7) 104 - 104, July 2015. https://doi.org/10.3792/pjaa.91.104

Information

Published: July 2015
First available in Project Euclid: 30 June 2015

zbMATH: 1351.46059
MathSciNet: MR3365404
Digital Object Identifier: 10.3792/pjaa.91.104

Subjects:
Primary: 46L10

Keywords: free product , Maximal amenable von Neumann subalgebra

Rights: Copyright © 2015 The Japan Academy

JOURNAL ARTICLE
1 PAGES


SHARE
Vol.91 • No. 7 • July 2015
Back to Top